Cookies?
Library Header Image
LSE Research Online LSE Library Services

Bayesian risk measures for derivatives for random Esscher transform

Siu, Tak Kuen, Tong, Howell and Yang, Hailiang (2001) Bayesian risk measures for derivatives for random Esscher transform. North American Actuarial Journal, 5 (3). pp. 78-91. ISSN 1092-0277

Full text not available from this repository.

Item Type: Article
Official URL: http://www.soa.org/news-and-publications/publicati...
Additional Information: © 2001 Society of Actuaries
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 02 Jul 2008 14:50
URL: http://eprints.lse.ac.uk/6295/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only